<  Back to the Polytechnique Montréal portal

Non-Linear Free Vibration Analysis of Laminated Orthotropic Cylindrical Shells

Aouni A. Lakis, A. Selmane and A. Toledano

Article (1998)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/29546/
Journal Title: International Journal of Mechanical Sciences (vol. 40, no. 1)
Publisher: Elsevier
DOI: 10.1016/s0020-7403(97)00029-5
Official URL: https://doi.org/10.1016/s0020-7403%2897%2900029-5
Date Deposited: 18 Apr 2023 15:23
Last Modified: 05 Apr 2024 11:18
Cite in APA 7: Lakis, A. A., Selmane, A., & Toledano, A. (1998). Non-Linear Free Vibration Analysis of Laminated Orthotropic Cylindrical Shells. International Journal of Mechanical Sciences, 40(1), 27-49. https://doi.org/10.1016/s0020-7403%2897%2900029-5

Statistics

Dimensions

Repository Staff Only

View Item View Item